# SDR DHL2001727021

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN IN NAV/LOC MODE A/P CARRIES RIGHT WING 7 DEGREES LOW.  WHEN DISENGAGING FROM NAV/LOC MODE TO MANUAL MODE, WINGS RAPIDLY RETURN TO LEVEL.  RESEATED AUTOPILOT ROLL COMPUTER PER B-727 MM 22-11-111 AND RESEATED AUTOPILOT MODE CONTROL PANEL PER B-727 MM 22-11-181.  PERFORMED BITE TEST PER B-727 MM 22-00 TO ROLL CHANNEL, CK GOOD.
